# SDR AU991088

- Difficulty date: October 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: P66329
- Condition: Seized
- Location: Left
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE HARD TO TURN.   METAL CONTAMINATION OF ENGINE OIL SYSTEM.   FURTHER INVESTIGATION FOUND PROPELLER AND OIL COOLER ALSO METAL CONTAMINATED.
